# SDR AALA20120120TUL28

- Difficulty date: January 12, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FROM STATIONS 925 TO 935 STRINGER 22 LEFT CORRODED.  ACCOMPLISHED HFEC WITH NO CRACKS INDICATED.  REMOVED AND REPAIRED CORROSION PER SRM 51-10-2 AND EA B737-53-021248.
